# SDR ASAA2012100993095

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 15,504 hours, 4,962 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 5318
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,028 hours, 21,928 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

START VALVE OPEN, LIGHT ON NR 1 ENGINE REMAINS ILLUMINATED AFTER ENGINE START. ALL START INDICATIONS NORMAL.  R & R NR 1 ENGINE START VALVE. OPS CHECKED GOOD. NO LEAKS NOTED. REF MM 80-11-03-000-801-F00, AND 71-00-00-700-809-F00.
